American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[2] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[3] André Henriques. Three-Tier CFTs from Frobenius Algebras. Contemporary Mathematics 613 (2014) 1-40.
Book volume table of contents
View Article: PDF

[4] Dolors Herbera. Definable Classes and Mittag-Leffler Conditions. Contemporary Mathematics 609 (2014) 137-166.
Book volume table of contents   
View Article: PDF

[5] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information   
View Article: PDF

[6] Yunli Xie and Pin Liu. Lifting to maximal rigid objects in 2-Calabi-Yau triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 3361-3367.
Abstract, references, and article information   
View Article: PDF

[7] George M. Bergman. Every module is an inverse limit of injectives. Proc. Amer. Math. Soc. 141 (2013) 1177-1183.
Abstract, references, and article information   
View Article: PDF

[8] Silvana Bazzoni, Francesca Mantese and Alberto Tonolo. Derived equivalence induced by infinitely generated $n$-tilting modules. Proc. Amer. Math. Soc. 139 (2011) 4225-4234. MR 2823068.
Abstract, references, and article information   
View Article: PDF

[9] Mike Prest. Definable additive categories: purity and model theory. Memoirs of the AMS 210 (2011) MR 2791358.
Book volume table of contents   

[10] David P. Blecher and Upasana Kashyap. A characterization and a generalization of $W^{*}$-modules. Trans. Amer. Math. Soc. 363 (2011) 345-363. MR 2719685.
Abstract, references, and article information   
View Article: PDF

[11] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[12] Nguyen Viet Dung and José Luis García. On the endofiniteness of a key module over pure semisimple rings. Proc. Amer. Math. Soc. 138 (2010) 2269-2278. MR 2607855.
Abstract, references, and article information   
View Article: PDF

[13] Harm Derksen, Jerzy Weyman and Andrei Zelevinsky. Quivers with potentials and their representations II: Applications to cluster algebras. J. Amer. Math. Soc. 23 (2010) 749-790. MR 2629987.
Abstract, references, and article information   
View Article: PDF

[14] Septimiu Crivei, Mike Prest and Blas Torrecillas. Covers in finitely accessible categories. Proc. Amer. Math. Soc. 138 (2010) 1213-1221. MR 2578515.
Abstract, references, and article information   
View Article: PDF

[15] Miodrag Cristian Iovanov and Lars Kadison. When weak Hopf algebras are Frobenius. Proc. Amer. Math. Soc. 138 (2010) 837-845. MR 2566549.
Abstract, references, and article information   
View Article: PDF

[16] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information   
View Article: PDF

[17] Changjian Fu and Bernhard Keller. On cluster algebras with coefficients and 2-Calabi-Yau categories. Trans. Amer. Math. Soc. 362 (2010) 859-895. MR 2551509.
Abstract, references, and article information   
View Article: PDF

[18] Jan Trlifaj. Abstract elementary classes induced by tilting and cotilting modules have finite character. Proc. Amer. Math. Soc. 137 (2009) 1127-1133. MR 2457454.
Abstract, references, and article information   
View Article: PDF

[19] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan Stovícek. All $n$-cotilting modules are pure-injective. Proc. Amer. Math. Soc. 134 (2006) 1891-1897. MR 2215116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gunnar Fløystad. Koszul duality and equivalences of categories. Trans. Amer. Math. Soc. 358 (2006) 2373-2398. MR 2204036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Agata Smoktunowicz. The Artin-Stafford gap theorem. Proc. Amer. Math. Soc. 133 (2005) 1925-1928. MR 2137856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dirk Vertigan. Latroids and their representation by codes over modules. Trans. Amer. Math. Soc. 356 (2004) 3841-3868. MR 2058508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Bazzoni. Cotilting modules are pure-injective. Proc. Amer. Math. Soc. 131 (2003) 3665-3672. MR 1998172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Leovigildo Alonso Tarrío, Ana Jeremías López and María José Souto Salorio. Construction of $t$-structures and equivalences of derived categories. Trans. Amer. Math. Soc. 355 (2003) 2523-2543. MR 1974001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. T. Stafford and M. Van den Bergh. Noncommutative curves and noncommutative surfaces. Bull. Amer. Math. Soc. 38 (2001) 171-216. MR 1816070.
Abstract, references, and article information   
View Article: PDF

[28] Henning Krause. The spectrum of a module category. Memoirs of the AMS 149 (2001) MR 1803703.
Book volume table of contents   

[29] Pere Ara. Morita equivalence and Pedersen ideals. Proc. Amer. Math. Soc. 129 (2001) 1041-1049. MR 1814143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2